Can tsunami waves in the South China Sea be modeled with linear theory?
Liu, YC; Shi, YL; Liu, HL; Wang, SM; Yuen, DA; Xing, HL
2007
发表期刊Computational Science - ICCS 2007, Pt 3, Proceedings
ISSN0302-9743
卷号4489页码:1205-1209
摘要We have compared the results from linear and nonlinear theories of the shallow-water equations applied to the South China Sea. Our results indicate that tsunami waves in the South China Sea can be modeled with linear theory. There is little difference in the probability predicted by nonlinear theory and that forecasted by linear treatment on tall waves, more than two meters high, which may impinge on Hong Kong, Macau and Taiwan. This probability is estimated to be 10% in the next century.
部门归属Chinese Acad Sci, S China Sea Inst Oceanol, Guangzhou, Peoples R China
关键词Tsunami Shallow-water Equation Numerical Computation South China Sea
学科领域Computer Science, Theory & Methods
URL查看原文
收录类别sci
资助项目LED
文献类型期刊论文
条目标识符http://ir.scsio.ac.cn/handle/344004/5843
专题热带海洋环境国家重点实验室(LTO)
推荐引用方式
GB/T 7714
Liu, YC,Shi, YL,Liu, HL,et al. Can tsunami waves in the South China Sea be modeled with linear theory?[J]. Computational Science - ICCS 2007, Pt 3, Proceedings,2007,4489:1205-1209.
APA Liu, YC,Shi, YL,Liu, HL,Wang, SM,Yuen, DA,&Xing, HL.(2007).Can tsunami waves in the South China Sea be modeled with linear theory?.Computational Science - ICCS 2007, Pt 3, Proceedings,4489,1205-1209.
MLA Liu, YC,et al."Can tsunami waves in the South China Sea be modeled with linear theory?".Computational Science - ICCS 2007, Pt 3, Proceedings 4489(2007):1205-1209.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。